MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 585015022
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: manufacturer report number.
 
Event or Problem Description
It was reported that a non-dilatable, heavily calcified, heavily tortuous superficial femoral artery with chronic total occlusion was attempted to be treated with several unspecified balloons, all unsuccessfully.When a jade pta otw 5 x 150 mm balloon was attempted to be used, it ruptured when it reached roughly 22-24 atmospheres.The ruptured component came entirely off the shaft.There was a delay of a few hours while the physician placed stents.Additionally, a cut down of a clot in the common femoral was performed.The hypotube was able to be removed from the common femoral during this time, however, the ruptured components remained in-vivo.The physician attempted to retrieve the components; however, they were difficult to be identified with angiographic imaging and therefore, stents were placed in the area where the balloon ruptured.The physician believed the stents were able to cover the ruptured component.At the end of the procedure, it was indicated that the flow was sufficient and the procedure was completed.The patient was in stable condition.

Brand Name
JADE PTA BALLOON DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road
futian free trade zone
shang hai shi, shanghai 51803 8
CH  518038
MDR Report Key21775326
Report Number3004742232-2025-00073
Device Sequence Number9821936
Product Code LIT
UDI-Device Identifier06934955901270
UDI-Public(01)06934955901270(17)250925(10)5848742309
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
Report Date (Section F) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model Number585015022
Device Catalogue Number585015022
Device Lot Number5848742309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2025
Event Location Hospital
Date Report to Manufacturer04/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient RaceBlack Or African American
Date Report Sent to FDA04/04/2025